MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z-800
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected pump to perform the investigation.
 
Event or Problem Description
On (b)(6) 2019, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on (b)(6) 2019, stating that "pump 903210 gave off sparks from the power filter when the power cord was removed from the back of the pump." no patient harm or injury involved.No medication involved.The device operator was a registered nurse.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2019-00024).
 
Additional Manufacturer Narrative
The service provider provided the evaluation results of the pump on 09/30/2019.The pump was tested and met full specifications on 09/23/19.No sparks were visible.The reported issue was not confirmed.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key8936109
Report Number3006575795-2019-00024
Device Sequence Number617853
Product Code FRN
UDI-Device Identifier00814371020006
UDI-Public00814371020006
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800
Device Catalogue NumberZ-800
Device Lot Number20130123-SH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1